# SDR C2XA09SH067

- Difficulty date: March 1, 2009
- Submitted: March 8, 2009
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145
- Aircraft serial: 265
- Aircraft time: 21,372 hours, 15,940 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: 14569382609
- Condition: Migrated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT AILERON TO PCA FITTING HAS MIGRATED I/B & O/B HAT BUSHINGS O/B SIDE.  MAINTENANCE REMOVED AND REPLACED LT AILERON PCA FITTING IAW EC5750-01177 REV B.  PERFORMED BACKLASHES IAW EMB-145 AMM 27-11-00 AND DEFLECTIONS IAW EMB-145 AMM 27-10-00-700-801-A.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
